Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular cycle, not proper flow. How to get cured?

Hi I am married and on contraceptual pills and i moved from india in August 2012 till that time my menstrual cycle is irregular.I got my cycle in Ocotober 2012 then in Jan 2013 .But the flow in not proper and is very thick and colour is bit black.I seen a doctor and he suggested it can be environmental condition. But its long time now still my cycle is not regular. I am worried . Pls help me
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Dear sunshinehrm,
It's very strange to have menstrual irregularities while taking oral contraceptive pills. You may have missed some pills or you may be taking the pills in a wrong way. Otherwise you may be pregnant.
I think you should have a pregnancy test at first.
After excluding pregnancy and making sure that you are taking your pills in the right way, we may think of other possibilities like stress and changing the environment.
Hope this piece of information was useful to you and good luck.
Dr. Ahmed Bahaa.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor